# SDR MASA2011022402007

- Difficulty date: February 22, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 31,107 hours, 24,600 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Knob
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT RUBBER SMELL COMING OFF PACKS.  MX FOUND TEMP KNOB TURNED TO FULL HOT.  ADJUSTED KNOB TO PROPER LEVEL, NO FURTHER SMELL OR DEFECTS NOTED.
